# SDR DALA2016111008440

- Difficulty date: November 9, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN AT BS 170 AND Z 11.063 ON FWD R1 SERVICE DOOR.   HFEC INSPECTION WAS ACCOMPLISHED AND A CRACK OF 0.312" WAS FOUND IAW NDTSPM 06-10-01.  THE CRACK WAS STOP DRILL IAW SRM 52-00-00 FIG. 202.  NO CRACKS FOUND AFTER STOP DRILL, IAW NDTSPM 06-10-01 .001.  REPAIR DOUBLER WAS FABRICATED IAW SRM 52-00-00 FIG. 202 AND INSTALLED IAW SRM 52-00-00 FIG. 202 REPAIR. 3.
